# SDR HEEA064764

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Condition: Leaking
- Location: Main Rotor
- Part time: 3,582 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO HAD EXCESSIVE INPUT FORCE AND INTERNAL LEAKAGE, LEAKING AT BOTH ENDS OF PISTON AND LEAKING AT SERVO VALVE.
